# SDR CKSA97496

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45892
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Condition: Broken
- Location: Bs 282
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-4 CHECK INSPECTION, FOUND LOWER FORWARD CARGO COMPARTMENT DOOR FRAME AT STA 282 RT SHOWS BREAKAGES (3 BY .25 BY .5 BY .25).  REPAIRED AFFECTED AREA AS PER SRM 53-2-0 FIG 22 PAGE 155/156.  NON-ROUTINE TASK CARD NUMBER 098934.
